| Model Number |
97715 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); Energy Output Problem (1431)
| Health Effect - Clinical Codes |
Device Overstimulation of Tissue (1991); Discomfort (2330)
| Date of Event |
09/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a patient regarding an implantable neurostimulator (ins).Patient called back reporting their device was still not working since their last call into patient services.Patient clarified they think the ins is charged, but they are not feeling stimulation.Patient reported controller at 60% and implant at 100% with therapy on in group c.Patient changed to group a and reported they still did not feel anything.Patient changed to group c and reported feeling very intense stimulation that definitely was not comfortable.Patient changed back to group a and reported they were still feeling the intense stimulation.Patient turned therapy off.Agent reviewed role of representative and provided phone number.The patient was redirected to their healthcare provider (hcp) to further address.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.